# SDR 03FDEA01825

- Difficulty date: October 29, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N270FE
- Make and model: Boeing 727-200
- Aircraft serial: 22035
- Aircraft time: 44,111 hours, 26,136 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01, 2) FWD CARGO COMPARTMENT STR 28R BS 680 RBL 6 WL 148.  FWD CARGO BAY STR 28R BS 680 WAS OUT OF LIMITS.  FABRICATED NEW STRINGER SPLICE & INSTALLED PER SRM 51-30-02.
